Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Treatment for severe body ache specially in the lower limbs?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 660 Questions
i am having severe body pain especially lower limbs in nights for the past one week. more myalgia for the past days. platlet .1.65 lakks on 19th january. today it is 1.90 lakhs with giant platlets what shall i do
Posted Tue, 12 Feb 2013 in Bones, Muscles and Joints
Answered by Dr. Arnab Maji 4 hours later
Thanks for your query.
You have severe bodyache specially in the lower limbs. But you didn't mention the following details of the pain like -
1. where the pain started and where is it radiated?
2. Is there any definite pain or just a vague aching sensation?
3. Pain aggravating factor and relieving factor
If pain is during night time with profound myalgia then possibility of chronic fatigue syndrome is there. You are know asthmatic. If you used steroid in the management of asthma then this pain may be due to chronic steroid use also.
I advise you to consult a rheumatologist and get yourself locally examined in details.
I think my advice will be of help to you.
If you have further queries you can write back to me.
Wishing you quick recovery.
Dr Arnab Maji
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor